# SDR GTIA040833

- Difficulty date: September 29, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: MS21063L314
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING L/E STA XRS 240 AFT L/E FLANGE ACCESS PANEL ATTACHED HAS CORROSION AT GANG CHANNEL.  REMOVED CORRODED GANG CHANNEL, INSTALLED NEW GANG CHANNEL IAW SRM 51-30-2.
